# SDR SWAA2022030736412

- Difficulty date: April 12, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 23,544 hours, 10,292 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HARIZ STAB UPPER FWD SLIDING SEAL CRACKED / R&R LT HARIZ STAB UPPER FWD SLIDING SEAL IAW AMM 53-31-31 INSP 43511
